# SDR ASAA2023042042928

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,940 hours, 11,060 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 5076
- Condition: Faulty
- Location: #1 Engine
- Part time: 54,339 hours, 23,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF P18-3 A6 ANTI-ICE & RAIN ENG 1, WING CONT CB TRIPPING. GROUNDED - YES. REPLACED GRD WING TAI SOLENOID VALVE, REF. B737-900 AMM 30-11-12.
